MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 8X18IN 4-0 S/A SH CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 8X18IN 4-0 S/A SH CR; SUTURE, SURGICAL, ABSORBABLE
Model Number Z773D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: did the needle detach during use on the patient? or during handling/dispensing before use on the patient? no further information is available.Was the procedure completed successfully? how? no further information is available.Event date and procedure name? no further information is available.No further information will be provided.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, the suture detached from the needle.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII VIO 8X18IN 4-0 S/A SH CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12548690
Report Number2210968-2021-08984
Device Sequence Number17436605
Product Code NEW
UDI-Device Identifier10705031061712
UDI-Public10705031061712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberZ773D
Device Catalogue NumberZ773D
Device Lot NumberQJMRXS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1